# SDR ASAA9940168

- Difficulty date: December 18, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 24,837 hours, 13,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 18 - 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 18-19 WERE FOUND INOPERATIVE.  RECONNECTED LOOSE WIRING/CONNECTOR AND LIGHTS OPERATED NORMALLY.  (X)
